MathSciNet Relay Station
MathSciNet bibliographic data
MR1837427 11J85 (11G50)
Laurent, Michel; Roy, Damien Criteria of algebraic independence with multiplicities and approximation by hypersurfaces. J. Reine Angew. Math. 536 (2001), 65–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement